# SDR CALA2019041200571

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020343
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH SHEAR PLATE HAS A CRACK A3NB-53-3-6222.  REMOVED AND REPLACED AFT CABIN SHEAR PLATE BETWEEN FRAME 68 TO FRAME 69 ON RIGHT HAND SIDE IAW A320 SRM 57-72-11-911.
